[ skip to content ]

De Finetti on the insurance of risks and uncertainties

Feduzi, Alberto and Runde, Jochen and Zappia, Carlo (2012) 'De Finetti on the insurance of risks and uncertainties.' British Journal for the Philosophy of Science, 63 (2). pp. 329-356.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > School of Finance & Management
Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 00070882
DOI (Digital Object Identifier): 10.1093/bjps/axr028
Depositing User: Alberto Feduzi
Date Deposited: 23 Oct 2012 08:47
URI: http://eprints.soas.ac.uk/id/eprint/14509

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
191Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item